# SDR FDEA202012243203

- Difficulty date: December 24, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 87,118 hours, 18,079 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 863602
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

INTERMITTENT GEAR UNSAFE CENTER GEAR PERFORMED GO AROUND CONSULTED QRH LANDED UNEVENTFUL.  PERFORMED MSC FAULT REVIEW OF LEG 01, NO FAULTS  SHOWN.  PERFORMED SELF TEST OF PSEU, IAW FIM  32-30-08-05, FIGURE 109, NO FAULTS NOTED OR OBSERVED.  WILL CONTINUE TO T/S, IAW TSI.  R & R CENTER GEAR LOCKED SENSORS D1-69 AND D1-184, REF MD-11 MM 32-61-16 AND WDM 32-61-02/32-61-03.  OPERATIONS CHECKS GOOD, REF TSI 32-60/3604.  PERFORMED CENTER LANDING GEAR RETRACTION AND EXTENTION CHECKS, IAW MD11 AMM 32-38-00-2.  ALL INDICATIONS NORMAL.
